# SDR SB04164

- Difficulty date: December 10, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 655280131
- Part serial: D00537
- Condition: Faulty
- Location: E3-3 Rack
- Part time: 46,166 hours, 37,057 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

ATL - FLT1203 - FLIGHT DEPARTED CLT, EN ROUTE TO IAH, WITH THE NR 2 CSD/GENERATOR ON MEL 24-1 FOR LEAKING OIL.  AT FL350, JUST PASSING ATL, THE APU OVERSPEED LIGHT ILLUMINATED AND THE APU SHUTDOWN.  FLIGHT DIVERTED TO ATL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE APU CONTROL UNIT (M280).  INSPECTED APU FOR OIL LEAKS AND PROPER OIL LEVEL.  ALL CHECK NORMAL.  RAN APU SEVERAL TIMES WITH NO DEFECTS NOTED.  CLEARED MEL 24-1 ON NR 2 CSD/GENERATOR WITH THE REPLACEMENT OF A LEAKING PACKING FOR THE NR 2 CSD OIL CHARGE FILTER HOUSING.  RAN ENGINE.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
